# SDR CA150525003

- Difficulty date: May 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PW307A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) FBO CONTACTED FSR FOR NOISE FROM ENGINE DURING GROUND RUN AND REPORTED CRACKS IN ENGINE COWLINGS AND AIR INTAKE SECTION.  INSPECTION REVEALED A BENT FAN BLADE OUT OF LIMITS.  MRT ACTION FOR FAN BLADE REPLACEMENT AND IN SITU FAN TRIM BALANCING PROCEDURE IN PROGRESS.
